RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 184, Number 1, Pages 71–78 (Mi tmf8890)  

This article is cited in 1 scientific paper (total in 1 paper)

Action as an invariant of Bäcklund transformations for Lagrangian systems

V. G. Marikhin

Landau Institute for Theoretical Physics, RAS, Moscow, Russia

Abstract: We construct a general theory of Bäcklund transformations for Lagrangian systems under the condition that the action is preserved by these transformations. We discuss the known Bäcklund transformations for classical soliton equations from the standpoint of this approach and obtain a new Bäcklund transformation for the Tzitzéica equation.

Keywords: integrable system, canonical transformation

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00402


DOI: https://doi.org/10.4213/tmf8890

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 184:1, 953–960

Bibliographic databases:

Received: 09.03.2015

Citation: V. G. Marikhin, “Action as an invariant of Bäcklund transformations for Lagrangian systems”, TMF, 184:1 (2015), 71–78; Theoret. and Math. Phys., 184:1 (2015), 953–960

Citation in format AMSBIB
\Bibitem{Mar15}
\by V.~G.~Marikhin
\paper Action as an~invariant of B\"acklund transformations for Lagrangian systems
\jour TMF
\yr 2015
\vol 184
\issue 1
\pages 71--78
\mathnet{http://mi.mathnet.ru/tmf8890}
\crossref{https://doi.org/10.4213/tmf8890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399665}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...184..953M}
\elib{http://elibrary.ru/item.asp?id=24073850}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 184
\issue 1
\pages 953--960
\crossref{https://doi.org/10.1007/s11232-015-0308-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360193700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940208645}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8890
  • https://doi.org/10.4213/tmf8890
  • http://mi.mathnet.ru/eng/tmf/v184/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Marikhin, “Three-dimensional lattice of Bäcklund transformations of integrable cases of the Davey–Stewartson system”, Theoret. and Math. Phys., 189:3 (2016), 1718–1725  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:207
    Full text:26
    References:20
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019